Cheng Bao-long. The Continual Differentiate Peak-Unimodal Solutions of Feigenbaum’s Functional Equations[J]. Applied Mathematics and Mechanics, 1989, 10(5): 403-409.
Citation: Cheng Bao-long. The Continual Differentiate Peak-Unimodal Solutions of Feigenbaum’s Functional Equations[J]. Applied Mathematics and Mechanics, 1989, 10(5): 403-409.

The Continual Differentiate Peak-Unimodal Solutions of Feigenbaum’s Functional Equations

  • Received Date: 1988-05-18
  • Publish Date: 1989-05-15
  • For the famous Feigenbaum's equations,in this paper,we established its constructive theorem of the peak-unimodal,then we found out other paths to explore the peak-unimodal solutions.For example,we proceed on the direction to try the non-symmetrical continuous peak-unimodal solutions and C1 solutions.
  • loading
  • [1]
    Feigenbaum,M.J.,Quantitative universality for a class of nonlinear transformations,J.Stat.Phys.,19(1978),25.
    [2]
    郝柏林,分岔、混沌、奇怪吸引子、湍流及其它-关于确定论系统中的内在随机性,物理学进展,3(1983),329.
    [3]
    朱照宣,非线性动力学中的浑沌,力学进展,2(1980),129.
    [4]
    杨路、张景中,第二类Feigenbaum函数方程,中国科学A辑,12(1986),1061.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1809) PDF downloads(425) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return